Alert archive / Louisiana / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Aug 12, 2016, 6:52 PM CDT. It took effect at Aug 12, 2016, 10:00 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2016, 6:52 PM CDT (23:52 UTC)
- In effect from
- Aug 12, 2016, 10:00 PM CDT
- Expired
- Aug 14, 2016, 7:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
048 WHUS74 KLCH 122352 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 652 PM CDT FRI AUG 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT SUNDAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE AS A LOW PRESSURE SYSTEM OVER SOUTHWEST MISSISSIPPI MOVES SLOWLY WEST ACROSS LOUISIANA THROUGH SATURDAY. THIS SYSTEM WILL COMBINE WITH VERY RICH TROPICAL MOISTURE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. GMZ450-452-455-470-472-475-131300- /O.NEW.KLCH.SC.Y.0035.160813T0300Z-160814T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 652 PM CDT FRI AUG 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT SUNDAY. * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
177 WHUS74 KLCH 131141 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 641 AM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM CDT SUNDAY... .SOUTH TO SOUTHWEST WINDS WILL INCREASE AS A LOW PRESSURE SYSTEM OVER SOUTHWEST MISSISSIPPI MOVES SLOWLY WEST ACROSS LOUISIANA THROUGH SATURDAY. THIS SYSTEM WILL COMBINE WITH VERY RICH TROPICAL MOISTURE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. GMZ450-452-455-470-472-475-132100- /O.CON.KLCH.SC.Y.0035.000000T0000Z-160814T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 641 AM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
796 WHUS74 KLCH 132012 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 312 PM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THROUGH EARLY SUNDAY MORNING... .SOUTH TO SOUTHWEST WINDS WILL REMAIN ELEVATED AS A LOW PRESSURE SYSTEM MOVES SLOWLY WEST ACROSS NORTHERN AND CENTRAL LOUISIANA. WINDS WILL DECREASE ON SUNDAY. GMZ450-452-455-470-472-475-140500- /O.EXT.KLCH.SC.Y.0035.000000T0000Z-160814T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 312 PM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS AT TIMES. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
217 WHUS74 KLCH 140336 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1036 PM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THROUGH EARLY SUNDAY MORNING... .SOUTH TO SOUTHWEST WINDS WILL REMAIN ELEVATED AS A LOW PRESSURE SYSTEM MOVES SLOWLY WEST ACROSS NORTHERN AND CENTRAL LOUISIANA. WINDS WILL DECREASE ON SUNDAY. GMZ450-452-455-470-472-475-141200- /O.CON.KLCH.SC.Y.0035.000000T0000Z-160814T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1036 PM CDT SAT AUG 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS AT TIMES. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
428 WHUS74 KLCH 140935 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 435 AM CDT SUN AUG 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THROUGH EARLY SUNDAY MORNING... .SOUTH TO SOUTHWEST WINDS WILL REMAIN ELEVATED AS A LOW PRESSURE SYSTEM MOVES SLOWLY WEST ACROSS NORTHERN AND CENTRAL LOUISIANA. WINDS WILL DECREASE DURING THE DAY TODAY. GMZ450-452-455-470-472-475-141200- /O.CON.KLCH.SC.Y.0035.000000T0000Z-160814T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 435 AM CDT SUN AUG 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS AT TIMES. * WAVES/SEAS...SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Aug 12, 3:45 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 12, 3:45 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
345 PM CDT FRI AUG 12 2016
.DISCUSSION...
The upper level trough of low pressure confined to the eastern
portion of Louisiana and western Mississippi over the last couple
of days has retrograded west to near the Baton Rouge area this
afternoon...and in response...we have seen flooding rains ramp up
across south central and the extreme northeast half of central
Louisiana as vorticity lobes pinwheel around the upper low.
WSR-88D LCH Dual Pol radar appeared to have the best estimates
using the Dual Pol Storm Total Accumulation (STA) product versus
the Legacy Storm Total Precipitation (STP) product. Widespread 4
to 5 inch estimates were found on the west side of south central
Louisiana and then the rest of south central Louisiana had spiked
up to from 6 inches up to isolated amounts to near 12 inches. Hard
hit areas include the southwestern half of Lafayette Parish...eastern
Vermilion Parish...western Iberia Parish...Lower Saint Martin
Parish...and in Upper Saint Martin and Saint Landry Parishes along
and east of Butte La Rose north to near Palmetto areas.
Temperatures this afternoon varied from low to mid 90s in southeast
Texas where less clouds and little if any rain fell...and quickly
dropped off to the low to mid 70s in the rain cooled air.
The Flash Flood Watch will continue tonight through Saturday
evening for our Louisiana County Warning Area as the upper low
slowly meanders west. By Sunday morning...looks like the heavy
rain system will have shifted into southeast Texas. We are
monitoring our southeast Texas area for a Flash Flood Watch which
may be needed as early as Saturday morning if the westward trend
of heavy rain continues and forecasted QPF values increase. However
...StormTotal QPF currently does not support the issuance of the
FFA at this time for southeast Texas as 3.5 to 3.75 inches of rain
is forecasted through Sunday morning over the much drier soil. In
comparison...An additional 4 to 7 inches of rain with isolated
higher amounts are possible into Louisiana where the heavy rains
are occurring and grounds expected to reach or already saturated.
The upper low will finally move far enough west of the area to
lower the widespread flash flood threat by Saturday night. Above
average chances of rain will still continue for the area and most
likely will still be seeing pockets of flooding here and there
through next week as the airmass will remain moist and unstable as
a weakness aloft continues. The only good news is that high
temperatures will be tempered by clouds and rain. There is more
bad news on the way though...so not feeling good about the
situation until Saturday night. :(
&&
.MARINE...
Approximity to the upper level low across the Louisiana coastal
area will assure numerous showers and thunderstorms developing
overnight and continuing through the afternoons. Small craft
should exercise caution tonight through early Saturday evening as
stormy weather brings gusty winds and locally higher seas to the
northwest Gulf of Mexico. The surface ridge will work back into
the SE U.S. early next week allowing for weak onshore flow to
resume.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 75 84 73 85 / 80 80 70 60
LCH 78 86 77 87 / 80 80 70 70
LFT 76 84 75 87 / 80 80 50 60
BPT 78 88 77 87 / 50 70 70 80
&&
.LCH Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
041>045-052>055-073-074.
TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 6 PM CDT this evening for
GMZ452-455-472-475.
SMALL CRAFT EXERCISE CAUTION from 1 AM CDT Saturday through
Saturday evening for GMZ450-452-455-470-472-475.
&&
PUBLIC...06Hazardous weather outlook, Aug 12, 5:05 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 505 AM CDT FRI AUG 12 2016 LAZ027>033-041>045-052>055-073-074-131015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH WILL CONTINUE FOR TODAY. LOW PRESSURE OVER SOUTHERN MISSISSIPPI WILL MOVE EAST TODAY. THIS SYSTEM COMBINED WITH VERY RICH TROPICAL MOISTURE WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH TONIGHT. RAINFALL THROUGH SATURDAY MORNING WILL AVERAGE 2 TO 4 INCHES ACROSS LOWER ACADIANA AND CENTRAL LOUISIANA AND 1 TO 3 INCHES OVER THE REMAINDER OF SOUTHWEST LOUISIANA. CONDITIONS WILL BE FAVORABLE FOR FLASH FLOODING ESPECIALLY OVER THE LOWER ACADIANA AREA. RESIDENTS ARE URGED TO MONITOR WEATHER CONDITIONS AND BE ALERT FOR RISING WATER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY EVENING. THE HEAVIEST RAINFALL IS EXPECTED TO SHIFT WESTWARD TO NEAR THE SABINE RIVER. FOR NEXT WEEK...DESPITE DECREASING RAIN COVERAGE...DAYTIME RAIN CHANCES WILL REMAIN ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TXZ180-201-215-216-259>262-131015- TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY LATER TODAY AND WILL CONTINUE THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED....BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAINFALL IS EXPECTED TO BECOME MORE WIDESPREAD ON SATURDAY...WITH RAINFALL AMOUNTS ACROSS EAST TEXAS AVERAGING AROUND ONE HALF OF AN INCH FRIDAY AND FRIDAY NIGHT...AND 2 TO 3 INCHES SATURDAY AND SATURDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-131015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 505 AM CDT FRI AUG 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER THE GULF WATERS AND ADJACENT LAKES/BAYS THROUGH TONIGHT...ESPECIALLY OVER THE WATERS EAST OF CAMERON. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY OVER THE GULF WATERS AND ADJACENT LAKES AND BAYS. NO WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND INTO THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 12, 4:57 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CDT FRI AUG 12 2016
LAZ028-029-032-122300-
EVANGELINE LA-RAPIDES LA-AVOYELLES LA-
457 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN EVANGELINE
AND SOUTHWESTERN AVOYELLES PARISHES UNTIL 600 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTHWEST OF MONTGOMERY TO NEAR KOLIN.
MOVEMENT WAS SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...BUNKIE...GLENMORA...BOYCE...CHENEYVILLE...
LENA...HINESTON...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
LECOMPTE...KOLIN...LIBUSE...FLATWOODS...PARADISE...CLIFTON...TIOGA...
OTIS...SIEPER AND ELMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
3140 9269 3140 9267 3139 9266 3145 9233
3086 9213 3103 9283 3125 9283 3129 9288
3132 9288 3133 9296 3137 9295 3137 9292
3139 9291 3139 9289 3142 9287 3152 9272
TIME...MOT...LOC 2157Z 356DEG 14KT 3155 9297 3124 9232
TINGLERSpecial weather statement, Aug 12, 5:37 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 537 PM CDT FRI AUG 12 2016 LAZ027-028-122315- RAPIDES LA-VERNON LA- 537 PM CDT FRI AUG 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON AND SOUTHWESTERN RAPIDES PARISHES UNTIL 615 PM CDT... AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLIFTON...OR 11 MILES EAST OF SLAGLE...MOVING SOUTH AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LACAMP...FULLERTON...CLIFTON...LEANDER...SIEPER AND SIMPSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3131 9305 3134 9284 3102 9274 3098 9305 TIME...MOT...LOC 2237Z 352DEG 19KT 3126 9294 TINGLER
Special weather statement, Aug 12, 6:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
615 PM CDT FRI AUG 12 2016
LAZ032-033-130000-
EVANGELINE LA-ST. LANDRY LA-
615 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EVANGELINE AND NORTHWESTERN ST.
LANDRY PARISHES UNTIL 700 PM CDT...
AT 614 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM BEAVER TO NEAR PINE PRAIRIE TO WHITEVILLE.
MOVEMENT WAS SOUTH AT 20 MPH.
WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...EUNICE...VILLE PLATTE...MAMOU...BASILE...PINE PRAIRIE...
CHATAIGNIER...REDDELL...SWORDS...SAVOY...PRAIRIE RONDE...
CHICOT STATE PARK...GRAND PRAIRIE...BAYOU CHICOT...INDIAN LAKE...
BEAVER...LAWTELL...DURALDE AND ST. LANDRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3085 9219 3049 9207 3044 9222 3044 9225
3048 9225 3048 9263 3051 9261 3052 9262
3056 9258 3060 9260 3089 9260
TIME...MOT...LOC 2314Z 359DEG 18KT 3082 9258 3074 9239 3079 9214
TINGLERSpecial weather statement, Aug 12, 6:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 PM CDT FRI AUG 12 2016
LAZ033-045-130030-
ST. LANDRY LA-UPPER ST. MARTIN LA-
631 PM CDT FRI AUG 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. MARTIN AND ST.
LANDRY PARISHES UNTIL 730 PM CDT...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM GRAND PRAIRIE TO NEAR MELVILLE. MOVEMENT WAS
SOUTH AT 25 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OPELOUSAS...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...PALMETTO...SUNSET...PORT BARRE...
WASHINGTON...GRAND COTEAU...CECILIA...LAKE PELBA...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND LEBEAU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3034 9196 3036 9196 3037 9201 3036 9203
3038 9205 3036 9208 3075 9216 3079 9177
3071 9173 3067 9173 3066 9175 3056 9176
3051 9173 3050 9175 3050 9170 3044 9164
3039 9162 3036 9165 3035 9163 3032 9162
TIME...MOT...LOC 2331Z 358DEG 20KT 3067 9212 3072 9177
TINGLERLocal storm report, Aug 12, 6:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND DMG 2 SSE ALEXANDRIA 31.26N 92.45W
08/12/2016 RAPIDES LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN.
&&
MOGGEDLocal storm report, Aug 12, 6:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 PM CDT FRI AUG 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG LACAMP 31.16N 92.92W
08/12/2016 VERNON LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREE DOWN ACROSS ROAD NEAR LACAMP
GROCERY.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:21 PM CDT | Special Weather Statement | LCH | Avoyelles | 54 min |
| Aug 12, 1:59 AM CDT | Areal Flood Advisory | LCH | Saint Landry | 2 hr |
| Aug 12, 5:35 AM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 115 min |
| Aug 12, 6:35 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 115 min |
| Aug 12, 6:56 AM CDT | Special Weather Statement | LCH | Lafayette | 64 min |
| Aug 12, 7:41 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 35 days |
| Aug 12, 8:24 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 6 hr |
| Aug 12, 10:12 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin | 5 hr |
| Aug 12, 10:38 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 14 days |
| Aug 12, 10:48 AM CDT | Flash Flood Warning | LCH | Evangeline, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Aug 12, 11:16 AM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 5 hr |
| Aug 12, 2:12 PM CDT | Flash Flood Warning | LCH | Acadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 2 more | 5 hr |
| Aug 12, 3:30 PM CDT | Areal Flood Advisory | LCH | Avoyelles | 2 hr |
| Aug 12, 4:07 PM CDT | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 6 hr |
| Aug 12, 4:21 PM CDT | Special Weather Statement | LCH | Rapides | 54 min |
| Aug 12, 4:57 PM CDT | Special Weather Statement | LCH | Rapides | 63 min |
| Aug 12, 5:24 PM CDT | Severe Thunderstorm Warning | LCH | Evangeline, Rapides | 51 min |
| Aug 12, 5:37 PM CDT | Special Weather Statement | LCH | Vernon | 38 min |
| Aug 12, 5:52 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Rapides, Vernon | 38 min |
| Aug 12, 6:15 PM CDT | Special Weather Statement | LCH | Evangeline | 45 min |
| Aug 12, 6:24 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 66 min |
| Aug 12, 6:31 PM CDT | Special Weather Statement | LCH | Saint Landry | 59 min |
Nearby
Small Craft Advisories in Louisiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.